Santa Fe Institute Collaboration Platform

Thermodynamics of Computation

Tight estimates for eigenvalues of regular graphs

From Thermodynamics of Computation
reference groups
Computer Science Theory
author-supplied keywords
keywords
authors
A. Nilli
title
Tight estimates for eigenvalues of regular graphs
type
journal
year
2004
source
Electronic Journal of Combinatorics
volume
11
issue
1 N
publisher
International Press
link
https://www.mendeley.com/catalogue/96be1466-8bf0-3e94-8e40-92af52e96359/(0)

Counts

Citation count
21
Page views
0

Identifiers

  • doi: 10.37236/1850 (Google search)
  • issn: 10778926
  • sgr: 3042580541
  • scopus: 2-s2.0-3042580541
  • pui: 38818646